# SDR R61A201912021343

- Difficulty date: November 30, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 30,504 hours, 23,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 002763
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 31,903 hours, 24,651 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

6 OVERHEAD EMERGENCY LIGHTS R2 EXIT ONE FLOOD LIGHTS INOP. EMERGENCY LIGHT BATTERY FAULT CA MESSAGE. R&R RH AFT EMERGENCY LIGHT POWER UNIT IAW AMM 33-50-01.
